MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG MOD TIB TRAY CEM COCR 4; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US SIG MOD TIB TRAY CEM COCR 4; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Catalog Number 158140000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint#: (b)(4).The information provided regarding the expiration date and implantation date are identified to be conflicting.Continued follow-up is being conducted and any additional information received will be reported this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision due to infection.Date of implant: on (b)(6) 2023, date of revision: on (b)(6) 2023, (right knee).Treatment: femoral component, tibial base, insert and patella were revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Medical records received.On (b)(6) 2023, patient received a primary right velys platform robotic assisted total knee replacement.Unspecified manufacturer antibiotic impregnated bone cement was utilized.The patient had at the outset of the procedure, a removal of previously implanted orthopedic hardware consisting of a plate, cement, and bone screws (manufacturer(s) not identified)--no other details were provided except that it appears to have been removed from the proximal tibia, for which there was some debridement of necrotic tissue.The total knee arthroplasty was completed without issues.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.In order to determine, if a lot related issue was possible.A worldwide complaint database search was performed.A worldwide complaint database search found, no additional related reports against the provided product code/lot code combination.Based on the inability to find any additional related reports against the provided product code/lot code combination it is reasonable to conclude, that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.As part of our company quality system process, all devices are manufactured, inspected and distributed to approved specifications.Additional complaint information, monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIG MOD TIB TRAY CEM COCR 4
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18099537
Report Number1818910-2023-22053
Device Sequence Number5556461
Product Code JWH
UDI-Device Identifier10603295064909
UDI-Public10603295064909
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032151
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number158140000
Device Lot Number1934874
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer11/07/2023
12/06/2023
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date12/05/2023
12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC*SIGMA/OV/DOME PAT 3PEG,38; SIGMA STAB GVF INS 4 15MM; UNK KNEE FEMORAL SIGMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight100 KG
Patient EthnicityNon Hispanic